MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7594
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was not provided, therefore a lot history review was not performed.The sample was not returned for evaluation and the investigation is inconclusive for balloon rupture and leak.The definitive root cause could not be determined based upon available information.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7594 pta balloon dilation catheter allegedly experienced balloon rupture and leak.This information was received from one source.This malfunction involved one patient with no consequences.The patient is a (b)(6) year old male weighs (b)(6) kgs.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10760340
Report Number2020394-2020-06356
Device Sequence Number3333718
Product Code DQY
UDI-Device Identifier00801741063190
UDI-Public(01)00801741063190
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7594
Device Catalogue NumberCQ7594
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/30/2020
Patient Sequence Number1